MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,25MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,25MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 55-6072
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2007, the patient underwent the primary surgery with the pinnacle devices and the s-rom in question.On (b)(6) 2022, the revision surgery was performed because the cup has shifted due to armd.The surgeon left the sleeve and replaced the cup with zb¿s cup.The surgeon also replaced the stem and the head.Doi: (b)(6) 2007, dor: (b)(6) 2022, unknown side.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14957006
Report Number1818910-2022-12647
Device Sequence Number6953217
Product Code LPH
UDI-Device Identifier10603295175926
UDI-Public10603295175926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-6072
Device Catalogue Number556072
Device Lot Number310224R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 ULTAMET 28MM HEADS +3; COMPETITOR; COMPETITOR CUP; PINNACLE MTL INS NEUT28IDX46OD; S-ROM*SCREW,6.5MM DIA,25MM LG; S-ROM*SCREW,6.5MM DIA,30MM LG; SROM 9/10 16X10X130 36
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown